Skip to content

Ying Lin, Yimin Wei, Qi Ye, A homotopy method for multikernel-based approximation

Full Text: PDF
DOI: 10.23952/jnva.6.2022.2.10

Volume 6, Issue 2, 1 April 2022, Pages 139-154


Abstract. In this paper, we propose several numerical tricks and show some related propositions and theorems to deal with the considerable computation resources required to solve the multilinear system associated with the multikernel-based approximation method. Moreover, a homotopy method is proved to be suitable for the multikernel-based approximation method, including the global convergence and the locally superlinear convergence. We also discuss some problems behind the choice of the truncated length M and the low-rank approximation. Finally, we perform several numerical experiments to evaluate the benefits of the multikernel-based approximation method and the higher speed of the proposed numerical tricks.


How to Cite this Article:
Y. Lin, Y, Wei, Q. Ye, A homotopy method for multikernel-based approximation, J. Nonlinear Var. Anal. 6 (2022), 139-154.